Open Access
Translator Disclaimer
August 2016 Generalized backward stochastic variational inequalities driven by a fractional Brownian motion
Dariusz Borkowski, Katarzyna Jańczak-Borkowska
Braz. J. Probab. Stat. 30(3): 502-519 (August 2016). DOI: 10.1214/15-BJPS291

Abstract

We study the existence and uniqueness of the generalized reflected backward stochastic differential equations driven by a fractional Brownian motion with Hurst parameter $H$ greater than $1/2$. The stochastic integral used throughout the paper is the divergence type integral.

Citation

Download Citation

Dariusz Borkowski. Katarzyna Jańczak-Borkowska. "Generalized backward stochastic variational inequalities driven by a fractional Brownian motion." Braz. J. Probab. Stat. 30 (3) 502 - 519, August 2016. https://doi.org/10.1214/15-BJPS291

Information

Received: 1 August 2014; Accepted: 1 April 2015; Published: August 2016
First available in Project Euclid: 29 July 2016

zbMATH: 1366.60071
MathSciNet: MR3531696
Digital Object Identifier: 10.1214/15-BJPS291

Keywords: backward stochastic differential equation , backward stochastic variational inequalities , fractional Brownian motion , subdifferential operator

Rights: Copyright © 2016 Brazilian Statistical Association

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.30 • No. 3 • August 2016
Back to Top